# SDR ASAA2024062950687

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 28,927 hours, 9,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND, AFT PHOTOILLUMINESSENCE STRIP MISSING APPROX 12'' OF STRIP. GROUNDED - YES. REPLACED AFT R/H PHOTOILLUMINECENT STRIP REF AMM 31-51-15. NO FURTHER DEFECTS NOTED.
